IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromechanical Devices (EMD) [schedule] [select]
Chair Yoshiteru Abe (NTT)
Secretary Yuichi Hayashi (NAIST), Masato Mizukami (Muroran Inst. of Tech.)
Assistant Yoshiki Kayano (Univ. of Electro-Comm.)

Conference Date Fri, Mar 2, 2018 13:00 - 18:30
Topics  
Conference Place MIyashiro Campus, Nippon Institute of Technology 
Address 4-1 Gakuendai, Miyashiro-machi, Minamisaitama-gun,Saitama Pref.345-8501 JAPAN
Transportation Guide http://www.nit.ac.jp/english/nit_campus/
Contact
Person
+81-480-34-4111(Ext.2748)
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Mar 2 PM 
13:00 - 18:30
  13:00-13:05 Opening Address ( 5 min. )
(1) 13:05-13:20 Influence of Sealed Gases and Pressure on Arc Duration of Electromagnetic Contactor EMD2017-57 Ryoya Kaneko, Hiroki Funada, Koichiro Sawa, Kiyoshi Yoshida (NIT)
(2) 13:20-13:35 An experiment on reliability of Auxiliary Contacts in Electromagnetic Contactor EMD2017-58 Sora Ishiwa, Kazuki Takahashi, Koichiro Sawa, Kiyoshi Yoshida (NIT)
(3) 13:35-13:50 Influence of Magnetic Flux Density on Blow-out Behavior of DC High Voltage Arc EMD2017-59 Tsubasa Umezawa, Toshiya Morita, Koichiro Sawa, Kiyoshi Yoshida (NIT)
(4) 13:50-14:05 Automatic Measurements and Battery Switching of Solar Generation System EMD2017-60 Shunya Okado, Koichiro Sawa, Kiyoshi Yoshida (NIT)
  14:05-14:15 Break ( 10 min. )
(5) 14:15-14:30 Study on microscopic deformation of connecting points for Optical connector EMD2017-61 Kenta Arai, Katsuyoshi Sakaime, Ryo Nagase (CIT)
(6) 14:30-14:45 Microscopic deformation measurement of contact point of PC optical connector EMD2017-62 Hikaru Sonoda, Kenta Arai, Katsuyoshi Sakaime, Ryo Nagase (CIT)
(7) 14:45-15:00 Connection loss factor of 4-core multi-core fiber optical connector EMD2017-63 Takumi Tanaka, Katsuyoshi Sakaime, Ryo Nagase (CIT)
  15:00-15:10 Break ( 10 min. )
(8) 15:10-15:25 Study on Speed Up of FDTD Analysis using in Parallel Computer EMD2017-64 Kazuki Kurihara, Takashi Kasuga (NIT, Nagano)
(9) 15:25-15:40 Influence of viscosity of oil on contact resistance EMD2017-65 Hiroki Ueoka, Yusuke Aoki, Kazuo Iida (Mie Univ.)
(10) 15:40-15:55 Brush Wear Characteristic in Sliding Contact of Au Coated Slip Ring and Ag Graphite Brush EMD2017-66 Kotaro Kasahara, Kazuya Seino, Naoki Fukuda, Koichiro Sawa, Takahiro Ueno (NIT)
(11) 15:55-16:10 Effect of lubricant oil on electricity sliding contact of slip ring system EMD2017-67 Ikeda Takumi, Miura Ryosuke, Amada Yuki, Ueno Takahiro (NIT)
  16:10-16:20 Break ( 10 min. )
(12) 16:20-16:35 Characteristics of molybdenum disulfide under Low speed sliding Contacts EMD2017-68 Shunya Aragaki, Tomoharu Otsuka, Yoshitada Watanabe, Koichiro Sawa, Takahiro Ueno (NIT)
(13) 16:35-16:50 Wear characteristics of various brush materials at high speed rotation of DC motor EMD2017-69 Fuya Machida, Shuya Yoshida, Koichiro Sawa, Takahiro Ueno (NIT)
(14) 16:50-17:05 Wear・and erosion of brush and commutator in fuel pump drive DC motor EMD2017-70 Ryohei Sekimoto, Kento Ohata, Koichiro Sawa, Takahiro Ueno (NIT)
  17:05-17:10 Closing Address ( 5 min. )
  17:30-18:30 ( 60 min. )

Announcement for Speakers
General TalkEach speech will have 12 minutes for presentation and 3 minutes for discussion.

Contact Address and Latest Schedule Information
EMD Technical Committee on Electromechanical Devices (EMD)   [Latest Schedule]
Contact Address Yoshiteru Abe(NTT)
TEL +81-29-868-6129,FAX +81-29-868-6142
E-: abe
Yuichi Hayashi(NAIST)
TEL +81-743-72-5390,FAX +81-743-72-5391
E-: -iisist
Masato Mizukami(Muroran Institute of Technology)
TEL&FAX +81-143-46-5307
E-: m-mmmn-it
Yoshiki Kayano(Univ. of Electro-Comm.)
TEL&FAX +81-42-443-5233
E-: yc 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/es/emd/jpn/


Last modified: 2018-01-23 09:32:35


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMD Schedule Page]   /  
 
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan